... Side Effects which is why I got off the drug quickly. I was on it for about 3 years. I did far better with Ritalin. Well, for the first 6 months it worked. Then, as time went on, all the drug would make me do is sleep, not eat yet not lose weight. AS a matter of fact, gaining in three years 90 pounds from psych meds, the Adderall seemed not only not stop it, not help it, but even assist in the weight gain. Strange how it took me two weeks to come off it, and then I started dropping some weight. It also got to the Point with this drug, where I would wake up feeling awake, take it and go right back to bed. Unfortunately, my ADHD is not so good right now. Anyways, the core symptoms were: Exhaustion, couldn't stay awake, not eating until the drug wore off, Zero Motivation. I'll speak to my doc about going back on Ritalin. Any info would be great, thanks! Oh and yes we tried upping the dose.
Hey guys! Good Morning! I'm hoping someone can give me a little Advice on Adderall. As in Strange?
- 3 Jul 2011 by Kazamyst
- 3 Jul 2011
- adderall, ritalin, attention-deficit hyperactivity disorder (adhd), side effect
Added 3 Jul 2011:
It was Suppose to say: Strange Side Effects.......haha! Thanks again!
Were either your old prescription (Ritalin) or your new prescription (Adderall) extended-release pills/capsules? If one was, and the other wasn't, there would probably be a significant difference. If neither were, maybe you should be put on one that is. I've been taking Vyvnase for my ADHD for nearly 8 months now. It doesn't stifle my appetite or make me lose a ton of weight, I don't get hot flashes and I don't feel like my heart is pounding out of my chest, whereas the other ADHD medications I had taken before were all like that. This last through the early morning into the middle of the evening for me, and I don't crash after once it's all worn out. It just feels like a normal sleep cycle and that I'm starting to get tired at the appropriate time. It's a very gradual wear-down. I would definitely recommend you asking your doctor about trying Vyvanse. I used to have the same symptoms, and now I feel better than ever, so I think it would work well for you too. Look into it! You'll be glad you did. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 2 answers
Posted 18 Jan 2010 • 4 answers
Posted 3 Mar 2011 • 4 answers
Posted 27 Oct 2011 • 1 answer
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers